# SDR Y2PA96037

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YIP - INBOUND TO YIP THE LANDING GEAR WAS SELECTED DOWN.  INDICATION WAS 3 GREEN LIGHTS WITH A GEAR DOOR UNSAFE LIGHT. THE LANDING GEAR WAS RECYCLED AND THE GEAR DOOR UNSAFE LIGHT WENT OUT.  THE AIRCRAFT LANDED AT ITS INTENDED DESTINATION AT YIP.  CHECKED AND ADJUSTED THE LEFT GEAR DOOR POSITION SWITCH.  OPS CHECKS OK.  WORK PERFORMED IAW DC9 MM CHAPTER 32-60-3.  (M)
